Denseness of Domains of Differential Operators in Sobolev Spaces
MetadataShow full metadata
Denseness of the domain of differential operators plays an essential role in many areas of differential equations and functional analysis. This, in turn, deals with dense sets in Soblev spaces. Denseness for functions of a single variable was formulated and proved, in a very general form, in the book by Yakubov and Yakubov [8,Theorem 3.4.2/1]. In the same book, denseness for functions of several variables was formulated. However, the proof of such result is complicated and needs a series of constructions which are presented in this paper. We also prove some independent and new results.
CitationYakubov, S. (2002). Denseness of domains of differential operators in Sobolev spaces. Electronic Journal of Differential Equations, 2002(23), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.